Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 113, NWS Jackson, MS

March 26, 2005Lincoln County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 26, 2005, 3:40 PM CST for Lincoln County, Mississippi. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2005, 3:40 PM CST (21:40 UTC)
Expired
Mar 26, 2005, 4:45 PM CST
In force
65 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 92 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 1:45 PM CSTTornado WatchSPC7 hr
Mar 26, 3:30 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 262141
SVRJAN
MSC085-262245-
/O.NEW.KJAN.SV.W.0113.050326T2140Z-050326T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
340 PM CST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF BROOKHAVEN

* UNTIL 445 PM CST

* AT 340 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO 
HALF DOLLAR SIZE.  THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF 
BOGUE CHITTO...OR ABOUT 12 MILES NORTHWEST OF MCCOMB...AND MOVING 
NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOGUE CHITTO BY 400 PM CST
  BROOKHAVEN BY 410 PM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 3138 9061 3156 9061 3168 9041 3168 9038
      3169 9036 3169 9026 3145 9026 3136 9041

$$

CRAVEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:05 PM CST, 35 minutes earlier.

Area forecast discussion, Mar 26, 3:05 PM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
305 PM CST SAT MAR 26 2005

...DANGEROUS SEVERE WEATHER OUTBREAK TONIGHT...

.SHORT TERM...FOR LATE THIS AFTERNOON AND TONIGHT A DANGEROUS
SEVERE WEATHER PATTERN IS SETTING UP FOR THE REGION. PARAMETERS ARE
COMING TOGETHER AS A WARM FRONT IS PUSHING NORTH THROUGH THE REGION
AND A POWERFULL UPPER LEVEL SHORTWAVE TROUGH APPROACHES FROM TEH
WEST. BOUNDARY LAYER MOISTURE IS ON THE INCREASE...WITH THE VERY
MOIST MARINE LAYER BEGINNING TO SURGE NORTH THROUGH SE LA AND SRN
MS.

THE MID TO UPPER LEVEL JET IS NOSING INTO SRN LA/SW MS THIS
AFTERNOON. MODELS CONTINUE TO SHOW STRONG DESTABILIZATION FOR LATE
THIS AFTERNOON...850 MB THETAE VALUES NEAR 340 K WILL MOVE INTO
SOUTHERN PORTIONS OF THE AREA BY THIS EVENING. SATELLITE IMAGERY
INDICATES STRONG SHORTWAVE IMAGERY POISED TO TRACK INTO THE REGION
LATE THIS AFTERNOON INTO TONIGHT. SEVERE WEATHER POTENTIAL WILL
INCREASE ALONG AND SOUTH OF THE WARM FRONT THIS AFTERNOON AND
TONIGHT. THE LAPSE RATES REMAIN HEALTHY SO THE POTENTIAL FOR
HAIL...DAMAGING WINDS AND TORNADOES REMAIN GOOD FOR THE REGION. THE
TORNADO AND DAMAGING WIND POTENTIAL WILL DECREASE FROM WEST TO EAST
AFTER MIDNIGHT. AT THIS TIME THE MOST LIKELY PERIOD FOR SEVERE
STORMS LOOKS TO BE FROM THE LATE AFTERNOON THROUGH 3 AM. SUPERCELLS
WILL BE LIKELY WITH DAMAGING WIND...LARGE HAIL AND TORNADIC
DEVELOPMENT.A PRIMED AIR MASS WILL BE IN PLACE WHEN DYNAMICS
INTENSIFY THIS EVENING. LOW LEVEL FLOW WILL STRENGTHEN IN RESPONSE
TO THE SURFACE LOW CENTER THAT WILL MOVE INTO CENTRAL LA BY SUNSET
AND LIFT NWD ACROSS THE FORECAST AREA DURING THE NIGHT. THE UPPER
JET...JET CORE MAX WINDS FORECAST AROUND 150 KTS...IS EXPECTED TO
INTENSIFY AS IT PUSHES NEWD INTO THE REGION TONIGHT AND 850 MB FLOW
INCREASES TO 35-40 KTS. A MIDLEVEL JET OF AROUND 90 KNOTS WILL COME
IN ON THE BACK OF THE STORM SYSTEM EARLY SUNDAY.

FOR SUNDAY...
DURING THE DAY SUNDAY THE ASSOCIATED CLOSED UPPER LOW
WILL PASS OVER THE REGION. COOL MIDLEVEL TEMPS(-15 TO NEAR -20C)
WILL BRING THE POSSIBILITY OF HAIL WITH THE SCATTERED THUNDERSTORMS.
THIS WILL CONTINUE SOME DECENT LAPSE RATES ACROSS THE REGION. ALSO
EXPECT SOME WRAP AROUND CLOUDS WITH THIS SYSTEM. WILL INCREASE POPS
SOME ACROSS THE REGION. DESPITE THE DRYING AIRMASS ACROSS THE LOWER
MISSISSIPPI VALLEY...LARGE SCALE QG FORCING ASSOCIATED WITH THE
UPPER-LEVEL SYSTEM MAY PROVIDE SOME AID FOR SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS OUR AREA THROUGH THE DAY SUNDAY. MODELS DO
POINT TO SOME GUSTY WINDS MIXING DOWN DURING THE DAY ON SUNDAY AND
WILL CONTINUE WITH GUSTS OF AROUND 30 MPH. IN LIGHT OF THE DANGEROUS
SCENARIO TAKING SHAPE FOR TONIGHT...WILL LET LATER SHIFTS CONSIDER
THE WIND SITUATION FOR ON ANY POSSIBLE LAKE WIND ADVISORY THAT MAY
BE NEEDED./17/

SUNDAY NIGHT AND MONDAY...
EXPECT THE MID LEVEL COLD CORE TO TRAVERSE THE FORECAST AREA SUNDAY
NIGHT. STRONG HEIGHT FALLS ASSOC WITH THE TROUGH PASSAGE WILL
SQUEEZE OUT LIGHT RAIN OR DRIZZLE OVER MUCH OF THE FORECAST AREA.
EXPECT STRONG SUBSIDENCE WILL PREVENT STRATUS FROM HANGING AROUND TO
LONG MONDAY. /EC/

.LONG TERM...12Z GFS SHOWS SOME UNCERTAINTY IN HANDLING THE MID WEEK
STORM SYSTEM. THERE ARE SOME INDICATIONS THAT A MID LEVEL SHORTWAVE
TROUGH COULD INCITE ENOUGH WARM ADVECTION AND LIFT TO BRING RAIN
CHANCES AS EARLY AS WEDNESDAY...SO HAVE INTRODUCED RAIN CHANCES FOR
WEDNESDAY NIGHT...DID NOT WANT TO BREAK MUCH FROM CONTINUITY AND GO
EARLIER THAN THAT. OTHERWISE...THERE ARE INIDICATIONS FOR A
SIGNIFICANT STORM SYSTEM TO AFFECT THE FORECAST AREA SOMETIME AROUND
THE THURSDAY TIME FRAME. GIVEN ALL THE ATTENTION ON THE CURRENT
SEVERE WEATHER EVENT...WILL FOREGO ANY MENTION OF THE SYSTEM IN THE
HWO. IT APPEARS NEXT WEEKEND WILL SEE THE WEATHER DRY OUT. /EC/

&&

.AVIATION...
HAVE PUT IN GR -(LARGE HAIL POTENTIAL) IN TAFS ALONG WITH GUSTS OF
25-50KNTS WITH SEVERE STORMS. KEPT IFR CONDITIONS WITH CONVECTION.
STORMS SHOULD DECREASE FROM WEST TO EAST WELL AFTER MIDNIGHT. MAY
HAVE SMALL HAIL IN TAF SITES ON SUNDAY WITH THE PASSAGE OF THE COOL
UPPER LOW. /17/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: 17
LONG TERM: EC
Hazardous weather outlook, Mar 26, 2:41 PM CST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CST SAT MAR 26 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
272041-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
241 PM CST SAT MAR 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SUNDAY...

...THUNDERSTORMS...
NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR OVER NORTHEAST
LOUISIANA...SOUTHEAST ARKANASAS AND MUCH OF CENTRAL MISSISSIPPI
FOR TONIGHT.

LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL OCCUR WITH SEVERE
STORMS THAT DEVELOP ANYWHERE IN THE REGION FOR TONIGHT.

A WARM FRONT WILL LIFT TO THE NORTH THROUGH MUCH OF THE OUTLOOK
AREA BY THIS EVENING.  COPIOUS AMOUNTS OF GULF MOISTURE THAT WILL
SURGE INLAND BEHIND THE FRONT WILL SIGNIFICANTLY DESTABILIZE THE
AIR MASS. WIND FLOW WILL INTENSIFY THROUGH THE ATMOSPHERE LATER
THIS AFTERNOON INTO TONIGHT TO INCREASE WIND SHEAR...AN ESSENTIAL
INGREDIENT TO SUPERCELL THUNDERSTORM DEVELOPMENT. AS A STRONG JET
STREAM CORE PUNCHES INTO THE REGION THIS EVENING AND A DEEP LOW
PRESSURE SYSTEM LIFTS ACROSS THE AREA..STRONG DYNAMICS WILL
SUPPORT DEEP  CONVECTION ACROSS THE REGION.

THERE IS A GOOD POTENTIAL FOR LARGE HAIL AND TORNADOES ACROSS THE
WHOLE FORECAST AREA THROUGH TONIGHT. THE CHANCES OF SEVERE
WEATHER WILL DECREASE AFTER MIDNIGHT FROM WEST TO EAST.

ON SUNDAY THERE WILL THE POTENTIAL OF  SOME  STRONG THUNDERSTORMS
WITH HAIL AS THE UPPER LEVEL SYSTEM
PASSES OVERHEAD.

PLEASE STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN JACKSON FOR
FURTHER UPDATES ON THIS DEVELOPING SEVERE WEATHER SITUATION.

...FLOODING...
PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS THAT
DEVELOP LATE THIS AFTERNOON AND TONIGHT. PONDING WATER CAN BE
EXPECTED ON ROADWAYS AND IN LOW LYING AREAS IN THE VICINITY OF
STORMS. RAINFALL INTENSITY WILL DECREASE FROM THE WEST AROUND
MIDNIGHT BUT PERIODS OF HEAVIER RAINFALL CAN BE EXPECTED THROUGH
MUCH OF THE NIGHT FOR EAST MISSISSIPPI AREAS.

...NON PRECIPITATION...
AS THE UPPER LEVEL SYSTEM PASSES OVERHEAD DURING THE DAY
SURFACE WINDS WILL INCREASE WITH SUSTAIN WINDS OF 15 MPH WITH
GUSTS OF AROUND 30 MPH DURING MAINLY THE AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED  THIS AFTERNOON AND TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Mar 26, 1:48 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
148 PM CST SAT MAR 26 2005

MSZ054>066-072>074-270300-
ADAMS MS-CLARKE MS-COPIAH MS-COVINGTON MS-FORREST MS-
FRANKLIN MS-JASPER MS-JEFFERSON MS-JEFFERSON DAVIS MS-
JONES MS-LAMAR MS-LAWRENCE MS-LINCOLN MS-MARION MS-
SIMPSON MS-SMITH MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 87 IN
EFFECT UNTIL 9 PM CST FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 16 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                SIMPSON               SMITH

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 FRANKLIN              JEFFERSON

THIS INCLUDES THE CITIES OF...CRYSTAL SPRINGS...HAZLEHURST...
WESSON...PRENTISS...BASSFIELD...LAUREL...BAY SPRINGS...
HEIDELBERG...WEST HATTIESBURG...LUMBERTON...PURVIS...FAYETTE...
MONTICELLO...NEW HEBRON...QUITMAN...STONEWALL...SHUBUTA...
COLLINS...MOUNT OLIVE...BUDE...ROXIE...MEADVILLE...BROOKHAVEN...
HATTIESBURG...NATCHEZ...MAGEE...MENDENHALL...COLUMBIA...
TAYLORSVILLE AND RALEIGH

MM
Special weather statement, Mar 26, 3:04 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CST SAT MAR 26 2005

MSZ054>066-072>074-270300-
ADAMS MS-CLARKE MS-COPIAH MS-COVINGTON MS-FORREST MS-
FRANKLIN MS-JASPER MS-JEFFERSON MS-JEFFERSON DAVIS MS-
JONES MS-LAMAR MS-LAWRENCE MS-LINCOLN MS-MARION MS-
SIMPSON MS-SMITH MS-

TORNADO WATCH NUMBER 87 REMAINS VALID UNTIL 9 PM CST FOR THE
FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 16 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                SIMPSON               SMITH

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 FRANKLIN              JEFFERSON

THIS INCLUDES THE CITIES OF...CRYSTAL SPRINGS...HAZLEHURST...
WESSON...PRENTISS...BASSFIELD...LAUREL...BAY SPRINGS...
HEIDELBERG...WEST HATTIESBURG...LUMBERTON...PURVIS...FAYETTE...
MONTICELLO...NEW HEBRON...QUITMAN...STONEWALL...SHUBUTA...
COLLINS...MOUNT OLIVE...BUDE...ROXIE...MEADVILLE...BROOKHAVEN...
HATTIESBURG...NATCHEZ...MAGEE...MENDENHALL...COLUMBIA...
TAYLORSVILLE AND RALEIGH

17
Special weather statement, Mar 26, 3:31 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CST SAT MAR 26 2005

LAZ007>009-015>016-023>026-MSZ018>019-025>053-270500-
CATAHOULA LA-CONCORDIA LA-EAST CARROLL LA-FRANKLIN LA-
MADISON LA-MOREHOUSE LA-RICHLAND LA-TENSAS LA-
WEST CARROLL LA-ATTALA MS-BOLIVAR MS-CARROLL MS-
CHOCTAW MS-CLAIBORNE MS-CLAY MS-GRENADA MS-HINDS MS-
HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-KEMPER MS-
LAUDERDALE MS-LEAKE MS-LEFLORE MS-LOWNDES MS-
MADISON MS-MONTGOMERY MS-NESHOBA MS-NEWTON MS-
NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-
SUNFLOWER MS-WARREN MS-WASHINGTON MS-WEBSTER MS-
WINSTON MS-YAZOO MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 88 IN
EFFECT UNTIL 11 PM CST FOR THE FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 31 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               HINDS
HOLMES                HUMPHREYS             LEAKE
MADISON               RANKIN                SCOTT
YAZOO

IN EAST CENTRAL MISSISSIPPI

KEMPER                LAUDERDALE            NESHOBA
NEWTON                NOXUBEE               WINSTON

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               LEFLORE
MONTGOMERY            WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

IN NORTHWEST MISSISSIPPI

BOLIVAR               SUNFLOWER             WASHINGTON

IN SOUTHWEST MISSISSIPPI

CLAIBORNE

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
VICKSBURG...GREENWOOD...WEST POINT...COLUMBUS...TALLULAH...
BASTROP...ROLLING FORK...ANGUILLA...KOSCIUSKO...PEARL...BRANDON...
RICHLAND...FOREST...MORTON...RAYVILLE...DELHI...CARTHAGE...
YAZOO CITY...JACKSON...PORT GIBSON...MACON...BROOKSVILLE...
NEWTON...UNION...DECATUR...CONEHATTA...GRENADA...STARKVILLE...
LAKE PROVIDENCE...PHILADELPHIA...PEARL RIVER...WINONA...
INDIANOLA...RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON...
MERIDIAN...CLEVELAND...WINNSBORO...ACKERMAN...WEIR...EUPORA...
MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...BELZONI...ISOLA...GREENVILLE...MAYERSVILLE...
LOUISVILLE...OAK GROVE...EPPS...DE KALB...SCOOBA...VIDALIA...
FERRIDAY...WEST FERRIDAY...JONESVILLE...HARRISONBURG...
NEWELLTON...ST. JOSEPH AND WATERPROOF

MSZ054>066-072>074-270300-
ADAMS MS-CLARKE MS-COPIAH MS-COVINGTON MS-FORREST MS-
FRANKLIN MS-JASPER MS-JEFFERSON MS-JEFFERSON DAVIS MS-
JONES MS-LAMAR MS-LAWRENCE MS-LINCOLN MS-MARION MS-
SIMPSON MS-SMITH MS-

TORNADO WATCH NUMBER 87 REMAINS VALID UNTIL 9 PM CST FOR THE
FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 16 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                SIMPSON               SMITH

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 FRANKLIN              JEFFERSON

THIS INCLUDES THE CITIES OF...BROOKHAVEN...NATCHEZ...MAGEE...
MENDENHALL...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG...
QUITMAN...STONEWALL...SHUBUTA...FAYETTE...PRENTISS...BASSFIELD...
MONTICELLO...NEW HEBRON...COLUMBIA...WEST HATTIESBURG...
LUMBERTON...PURVIS...COLLINS...MOUNT OLIVE...BUDE...ROXIE...
MEADVILLE AND HATTIESBURG

CRAVEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:17 PM CSTSevere Thunderstorm WarningJANFranklin58 min
Mar 26, 3:19 PM CSTSevere Thunderstorm WarningJANForrest, Lamar41 min
Mar 26, 3:30 PM CSTSevere Thunderstorm WarningJANMarion45 min
Mar 26, 3:49 PM CSTSevere Thunderstorm WarningJANForrest, Lamar41 min
Mar 26, 3:52 PM CSTSevere Thunderstorm WarningJANMarion38 min
Mar 26, 4:07 PM CSTSevere Thunderstorm WarningJANJones38 min
Mar 26, 4:09 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson, Lincoln66 min
Mar 26, 4:32 PM CSTTornado WarningJANLawrence, Lincoln43 min
Mar 26, 4:40 PM CSTSevere Thunderstorm WarningJANClarke, Jasper, Jones, Lauderdale65 min
Mar 26, 4:49 PM CSTSevere Thunderstorm WarningJANHinds56 min
Mar 26, 4:55 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion65 min
Mar 26, 5:03 PM CSTTornado WarningJANCovington, Jefferson Davis, Simpson57 min
Mar 26, 5:04 PM CSTTornado WarningJANClaiborne, Jefferson41 min
Mar 26, 5:21 PM CSTSevere Thunderstorm WarningJANJasper, Lauderdale, Newton39 min
Mar 26, 5:23 PM CSTTornado WarningJANAdams, Jefferson67 min
Mar 26, 5:29 PM CSTSevere Thunderstorm WarningJANJones46 min
Mar 26, 5:31 PM CSTSevere Thunderstorm WarningJANMadison, Yazoo44 min
Mar 26, 5:40 PM CSTSevere Thunderstorm WarningJANClaiborne, Warren50 min
Mar 26, 5:49 PM CSTTornado WarningJANFranklin, Jefferson41 min
Mar 26, 5:59 PM CSTSevere Thunderstorm WarningJANClarke, Jasper46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.